# SDR FDEA200901130176

- Difficulty date: January 13, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 31,762 hours, 9,141 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA5327271000400
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANELS ZONE 132, FLOOR PANEL 132QF HAS   STRUCTURAL DAMAGES.  FABRICATED NEW FLOOR PANEL NR 132QF PER SAMPLE IAW SRZ 25-005 ON TRAVELER NR T8/773388.
